# SDR 96ZZZX4311

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5409G
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040028
- Engine: Cont GTSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Tube
- Part number: 639323
- Condition: Cracked
- Location: Flange
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL STAINS WERE NOTED AROUND SEVERAL INTAKE TUBES.  IN REMOVING THE COLLARS FROM THE CYLINDERS TO GAIN ACCESS TO THE INJECTORS, TWO OF THE INTAKE TUBES WERE FOUND CRACKED AROUND THE RADIUS OF THE FLANGE.
